The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (944 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 3, 1999, pp. 639–649
DOI: 10.4171/ZAA/903

Published online: 1999-09-30

On Axially Symmetric Flows in $mathbb R^3$

Salvatore Leonardi[1], Josef Málek[2], Jindřich Nečas[3] and Milan Pokorný[4]

(1) Università degli Studi di Catania, Italy
(2) Charles University, Prague, Czech Republic
(3) Charles University, Prague, Czech Republic
(4) Charles University, Praha, Czech Republic

We prove in a simpler as ususal way global-in-time existence of regular solutions to three-dimensional Navier-Stokes equations under the assumption that the flow is axially symmetric.

Keywords: Namer-Stokes equations, axially symmetric flows, regularity of solution, Cauchy problem in three dimensions

Leonardi Salvatore, Málek Josef, Nečas Jindřich, Pokorný Milan: On Axially Symmetric Flows in $mathbb R^3$. Z. Anal. Anwend. 18 (1999), 639-649. doi: 10.4171/ZAA/903